You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Roughly Transitive Amenable Graphs and Harmonic Dirichlet Functions
Gábor Elek and Gábor Tardos
Proceedings of the American Mathematical Society
Vol. 128, No. 8 (Aug., 2000), pp. 2479-2485
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119840
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We introduce the notion of rough transitivity and prove that there exist no non-constant harmonic Dirichlet functions on amenable roughly transitive graphs.
Proceedings of the American Mathematical Society © 2000 American Mathematical Society